List of Articles Published in 1962

B.1962.54.9 Mikusinski's Operational Calculus and Divergent Integrals Containing a Parameter
P.K. Ghosh, Vol. 54, No. 2, June 1962
B.1962.54.8 A Note on the Propagation of Symmetrical Disturbance from a Transverse Cylindrical Hole in an Infinite Plate
P.D.S. Verma & S.B. Sinha, Vol. 54, No. 2, June 1962
B.1962.54.7 On Incompressible Viscous Flows Having Constant Velocity Magnitude Along Each Stream Line
J.N. Kapur, Vol. 54, No. 2, June 1962
B.1962.54.6 Characterisation of Axially-Symmetric Self-Superposable Hydromagnetic Flows
J.N. Kapur, Vol. 54, No. 2, June 1962
B.1962.54.5 On Complexes of Higher Order-I
Amiya Gopal Mukhopadhyay, Vol. 54, No. 2, June 1962
B.1962.54.4 Newmanian Geometry-II
Kamalaranjan Roy, Vol. 54, No. 1, March 1962
B.1962.54.3 On the Harmonic Summability of Fourier Series
B.N. Sahney, Vol. 54, No. 1, March 1962
B.1962.54.24 On the Norlund Summability of Double Fourier Series
B.N. Sahney, Vol. 54, No. 4, December 1962
B.1962.54.23 On the Borel Summability of the Derived Fourier Series
B.N. Sahney, Vol. 54, No. 4, December 1962
B.1962.54.22 Bending of Elliptic Plates Under Simultaneous Action of Lateral Load and Force in the Middle Plane of the Plate
Sukumar Basuli, Vol. 54, No. 4, December 1962
B.1962.54.21 Some Theorems on Meijer Transform and Generalised Laplace Transform
S.N. Mukherjee, Vol. 54, No. 4, December 1962
B.1962.54.20 On the Behaviour of (R, w, alpha) Means of Fourier Series
Sulaxana Kumari, Vol. 54, No. 4, December 1962
B.1962.54.2 A Study of Certain Properties of the Cantor Set and of an (SD) Set
N.C. Bose Majumder, Vol. 54, No. 1, March 1962
B.1962.54.19 On the Construction of Some SD-Sets
N.C. Bose Majumder, Vol. 54, No. 3, September 1962
B.1962.54.18 Flexural Vibrations in Uniform Beams
J.S. Tomar, Vol. 54, No. 3, September 1962
B.1962.54.17 Transverse Bending of a Thin Circular Plate Eccentrically Loaded and Supported Along a Concentric Circle
M.S. Attia & M. Nassif, Vol. 54, No. 3, September 1962
B.1962.54.16 On the Distance Set of the Cantor Set-II
N.C. Bose Majumder, Vol. 54, No. 3, September 1962
B.1962.54.15 On the Existence of Harmonic Solutions of Perturbed Differential Equations
M. Rama Mohana Rao, Vol. 54, No. 3, September 1962
B.1962.54.14 On a Sequence of Conformal Riemannian Spaces
R.N. Sen & S.S. Mitra, Vol. 54, No. 3, September 1962
B.1962.54.13 The Distance Set of the Cantor Set
R.P. Boas, Jr., Vol. 54, No. 2, June 1962